MathSciNet Relay Station
MathSciNet bibliographic data
MR574794 10B05 (68C25)
Lagarias, J. C. On the computational complexity of determining the solvability or unsolvability of the equation $X\sp{2}-DY\sp{2}=-1$. Trans. Amer. Math. Soc. 260 (1980), no. 2, 485–508.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement